Pisot sequences, Pisot numbers and Salem numbers
Journées Arithmétiques de Luminy, Astérisque no. 61  (1979), p. 35-42
@incollection{AST_1979__61__35_0,
     author = {Boyd, David W.},
     title = {Pisot sequences, Pisot numbers and Salem numbers},
     booktitle = {Journ\'ees Arithm\'etiques de Luminy},
     author = {Collectif},
     series = {Ast\'erisque},
     publisher = {Soci\'et\'e math\'ematique de France},
     number = {61},
     year = {1979},
     pages = {35-42},
     zbl = {0402.12001},
     language = {en},
     url = {http://www.numdam.org/item/AST_1979__61__35_0}
}
Boyd, David W. Pisot sequences, Pisot numbers and Salem numbers, in Journées Arithmétiques de Luminy, Astérisque, no. 61 (1979), pp. 35-42. http://www.numdam.org/item/AST_1979__61__35_0/

1. D. W. Boyd, Pisot sequences which satisfy no linear recurrence, Acta Arith. 32 (1977), pp. 89-98 | Article | Zbl 0303.10036

2. D. W. Boyd, Small Salem numbers, Duke Math. Jour. 44 (1977), pp. 315-328 | Article | Zbl 0353.12003

3. D. W. Boyd, Pisot and Salem numbers in intervais of the real line, Math. of Comp. (to appear in 1978) | Zbl 0395.12004

4. D. W. Boyd, Some integer sequences related to Pisot sequences, Acta Arith. (toappear) | Zbl 0363.10022

5. D. G. Cantor, Investigation of T-numbers and E-sequences, in Computers in Number Theory, ed A.O.L. Atkins and B.J. Birch, Academic Press, N.Y.1971 | Zbl 0231.10009

6. D. G. Cantor, On families of Pisot E-sequences, Ann. Sci. Éc. Norm. Sup.4e Série, 9 (1976), pp. 283-308 | Article | Zbl 0339.10030

7.D. G. Cantor, On power series with only finitely many coefficients (mod 1) : solutionof a problem of Pisot and Salem, Acta Arith. 34 (1977), pp. 43-55 | Article | Zbl 0373.10018

8.J. Dufresnoy and Ch. Pisot, Étude de certaines fonctions méromorphes bornées sur le cercle unité, application à un ensemble fermé d'entiers algébriques, Ann. Sci. Éc. Norm. Sup.3e Série, 72 (1955), pp. 69-92 | Article | Zbl 0064.03703

9.P. Flor, Über eine Klasse von Folgen natürlicher Zahlen, Math. Annalen 140 (1960), pp. 299-307 | Article | Zbl 0095.03501

10.P. Galyean, On linear recurrence relations for E-sequences, Thesis, University of Califomia Los Angeles, 1971

11.G. H. Hardy, A problem of diophantine approximation, Jour. Ind. Math. Soc. 11 (1919), 162-166 ; Collected works I, pp. 124-129

12. D. H. Lehmer, Factorization of certain cyclotomic functions, Ann. Math. 34 (1933), pp. 461-479 | Article | Zbl 0007.19904

13. Ch. Pisot, La repartition modulo 1 et les nombres algébriques, Ann. Scuola Norm. Sup. Pisa 7 (1938), 205-248 | JFM 64.0994.01

14. R. Salem, A remarkable class of algebraic integers. Proof of a conjecture of Vijayaraghavan, Duke Math. Jour. 11 (1944), pp. 103-107 | Article | Zbl 0063.06657

15. R. Salem, Power series with integral coefficients, Duke Math. Jour. 12 (1945), pp. 153-171 | Article | Zbl 0060.21601

16. A. Thue, Über eine Eigenschaft die keine transzendente Grösse haben kann, Skrifter Vidensk. I. Kristiania 2 (1912), No. 20, pp.1-15 | JFM 44.0480.04

17. T. Vijayaraghavan, On the fractional parts of the powers of a number (II), Proc. Camb. Phil. Soc. 37 (1941), pp. 349-357 | Article | JFM 67.0988.02 | Zbl 0028.11301

18. T. Vijayaraghavan, On the fractional parts of the powers of a number (III), Jour. Lond.Math. Soc. 17 (1942), pp. 137-138 | Article | JFM 68.0083.02 | Zbl 0060.12204